Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes rapid heart beat, hands and feet numbness, fatigue and neck pain?

I recently had a cat scan and it came back normal. I have rapid heart beat, numbness in hands and feet, dosing off at desk, weight gain, pain on left side of neck. I feel weak at times. I have extreme head pressure to the point I think I m going to have a stroke. I know I have a maxillary retention cysts in my right sinus area. Could this be a result of that? My doctor put me on anxiety meds but it doesn t work.
Mon, 20 Apr 2020
Report Abuse
General Surgeon 's  Response
Hello,

As per my clinical experience, the rapid heart rate, hands and feet numbness, fatigue and neck ache are concern of various possible issues as:
@ Psychiatric disorder as psychosis or else
@ Polymyalgia type
@ Cardiac condition with conduction defect
@ Deficiency of vitamins (as B12), minerals as zinc, magnesium or else
@ Withdrawal effects of certain mood elevators

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
What causes rapid heart beat, hands and feet numbness, fatigue and neck pain?

Hello, As per my clinical experience, the rapid heart rate, hands and feet numbness, fatigue and neck ache are concern of various possible issues as: @ Psychiatric disorder as psychosis or else @ Polymyalgia type @ Cardiac condition with conduction defect @ Deficiency of vitamins (as B12), minerals as zinc, magnesium or else @ Withdrawal effects of certain mood elevators Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Bhagyesh V. Patel, General Surgeon